# SDR CALA2022123003533

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 44,037 hours, 23,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225300
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DOORSTOP FITTING HOLES, DOORSTOP #1 LOWER INBOARD HOLE CORRODED. REPAIR BEFORE NEXT FLIGHT REPAIRED DOORSROP FITTING 1 I/B HOLE #3 PER UAL EC/RA 5341-01360 AND FINAL EA 319-5341-13-A310,
